- Open Access
Solution sensitivity of generalized nonlinear parametric -proximal operator system of equations in Hilbert spaces
© Kim et al.; licensee Springer. 2014
- Received: 25 March 2014
- Accepted: 18 August 2014
- Published: 24 September 2014
By using the new parametric resolvent operator technique associated with -monotone operators, the purpose of this paper is to analyze and establish an existence theorem for a new class of generalized nonlinear parametric -proximal operator system of equations with non-monotone multi-valued operators in Hilbert spaces. The results presented in this paper generalize the sensitivity analysis results of recent work on strongly monotone quasi-variational inclusions, nonlinear implicit quasi-variational inclusions, and nonlinear mixed quasi-variational inclusion systems in Hilbert spaces.
MSC:49J40, 47H05, 90C33.
- sensitivity analysis
- relaxed cocoercive operator
- -monotone variational inclusion system
- -proximal operator equation
- generalized resolvent operator technique
Recently, since the study of the sensitivity (analysis) of solutions for variational inclusion (operator equation) problems involving strongly monotone and relaxed cocoercive mappings under suitable second order and regularity assumptions is an increasing interest, there are many motivated researchers basing their work on the generalized resolvent operator (equation) techniques, which is used to develop powerful and efficient numerical techniques for solving (mixed) variational inequalities, related optimization, control theory, operations research, transportation network modeling, and mathematical programming problems. It is well known that the project technique and the resolvent operator technique can be used to establish an equivalence between (mixed) variational inequalities, variational inclusions, and resolvent equations. See, for example, [1–35] and the references therein.
where Ω and Λ are two nonempty open subsets of real Hilbert spaces and , in which the parameter ω and λ take values, respectively, is a set-valued operator, , , , , , and are nonlinear single-valued operators, , , and are any nonlinear operators such that for all , is an -monotone operator with and for all , is an -monotone operator with , respectively, , I is the identity operator, , , , and for all , , and .
For appropriate and suitable choices of S, E, F, M, N, f, g, , , and for , one sees that problem (1.1) is a generalized version of some problems, which includes a number (systems) of (parametric) quasi-variational inclusions, (parametric) generalized quasi-variational inclusions, (parametric) quasi-variational inequalities, (parametric) implicit quasi-variational inequalities studied by many authors as special cases; see, [1, 2, 5, 6, 8, 10–13, 15–21, 25, 28, 32–35] and the references therein.
Example 1.3 ()
holds for all .
On the other hand, Lan  introduced a new concept of -monotone operators, which generalizes the -monotonicity and A-monotonicity in Hilbert spaces and other existing monotone operators as special cases, and studied some properties of -monotone operators and applied resolvent operators associated with -monotone operators to approximate the solutions of a new class of nonlinear -monotone operator inclusion problems with relaxed cocoercive operators in Hilbert spaces. Lan et al.  and Verma  introduced and studied a new class of parametric generalized relaxed cocoercive implicit quasi-variational inclusions with A-monotone operators, respectively. By using the parametric implicit resolvent operator technique for A-monotone, we analyzed solution sensitivity for this kind of generalized relaxed cocoercive inclusions in Hilbert spaces. In [31, 35], based on the -resolvent operator technique, Verma and Lan introduced and investigated a sensitivity analysis for a class of generalized strongly monotone variational inclusions in Hilbert spaces, respectively. Furthermore, using the concept and technique of resolvent operators, Agarwal et al.  and Jeong  introduced and studied a new system of parametric generalized nonlinear mixed quasi-variational inclusions in a Hilbert space and in () spaces, respectively.
In this paper, we shall generalize the resolvent equations by introducing -proximal operator equations in Hilbert spaces and establish a relationship between a class of parametric -monotone variational inclusion systems and a class of generalized nonlinear parametric -proximal operator system of equations. Further, we study sensitivity analysis of the solution set for the system (1.1) of -proximal operator equations with non-monotone set-valued operators in Hilbert spaces.
Our results improve and generalize the results on the sensitivity analysis for generalized nonlinear mixed quasi-variational inclusions [2, 9, 22, 29, 33–35] and others. For more details, we recommend [4, 7, 10, 13, 14, 16, 17, 23, 24, 26, 32].
In the sequel, let Λ be a nonempty open subset of a real Hilbert space ℋ in which the parameter λ take values.
- (i)m-relaxed monotone in the first argument if there exists a positive constant m such that
- (ii)s-cocoercive in the first argument if there exists a constant such that
- (iii)γ-relaxed cocoercive with respect to A in the first argument if there exists a positive constant γ such that
- (iv)-relaxed cocoercive with respect to A in the first argument if there exist positive constants ϵ and α such that
for all .
In a similar way, we can define (relaxed) cocoercivity of the operator in the second argument.
In a similar way, we can define Lipschitz continuity of the operator in the second and third argument.
In a similar way, we can define -Lipschitz continuity of the operator in the second argument.
Lemma 2.1 ()
where and are fixed point sets of and , respectively.
M is m-relaxed η-monotone,
for every .
Proposition 2.1 ()
Let be a r-strongly η-monotone operator, be an -monotone operator. Then the operator is single-valued.
Proposition 2.2 ()
where is a constant.
In connection with the -proximal operator equations system (1.1), we consider the following generalized parametric -monotone variational inclusion system:
Remark 2.2 For appropriate and suitable choices of E, F, M, N, S, , , and for , it is easy to see that problem (2.1) includes a number (systems) of (parametric) quasi-variational inclusions, (parametric) generalized quasi-variational inclusions, (parametric) quasi-variational inequalities, (parametric) implicit quasi-variational inequalities studied by many authors as special cases; see, for example, [1–35] and the references therein.
In this paper, our aim is to study the behavior of the solution set and the conditions on these operators S, E, F, M, N, , , , under which the function is continuous or Lipschitz continuous with respect to the parameter .
In the sequel, we first transfer problem (2.1) into a problem of finding the parametric fixed point of the associated -resolvent operator.
where and are the corresponding resolvent operator in first argument of an -monotone operator , -monotone operator , respectively, is an -strongly monotone operator for and .
It follows from the definition of that is a solution of problem (2.1) if and only if there exist , and such that equation (3.1) holds. □
Now, we show that problem (1.1) is equivalent to problem (2.1).
with and , i.e. with is a solution of problem (1.1).
i.e., with is a solution of problem (2.1). □
the required problem (1.1). □
We now invoke Lemmas 3.1 and 3.2 to suggest the following sensitivity analysis results for the system of -proximal operator equations (1.1).
the solution set of problem (1.1) is nonempty;
is a closed subset in .
for all .
For any , since , , , , , E, F, , are continuous, we have . Now, for each fixed , we prove that is a multi-valued contractive operator.
for all , i.e., is a multi-valued contractive operator, which is uniform with respect to . By a fixed point theorem of Nadler , for each , has a fixed point , i.e., . By the definition of G, we know that there exists such that (3.1) holds. Thus, it follows from Lemma 3.1 that with is a solution of problem (2.1). Hence, it follows from Lemma 3.2 that with is a solution of problem (1.1). Therefore, for all .
Hence, we have and . Therefore, is a closed subset of . □
for any , is --Lipschitz continuous (or continuous);
for any , , , , and both are Lipschitz continuous (or continuous) with Lipschitz constants , , , and , respectively.
Then the solution set of problem (1.1) is Lipschitz continuous (or continuous) from to .
This proves that is Lipschitz continuous in . If each operator under conditions (i) and (ii) is assumed to be continuous in , then by a similar argument as above, we can show that is continuous in . □
Remark 3.1 In Theorems 3.1 and 3.2, if E, F are strongly monotone in the first and second variable, i.e., when () in Theorems 3.1 and 3.2, respectively, then we can obtain the corresponding results. Our results improve and generalize the well-known results in [2, 29, 33–35].
In this section, we give an application.
Lemma 4.1 ()
Let be a proper convex lower semi-continuous function. Then is nonexpansive for any constant .
- (1)is the unique solution of the following nonlinear problem:(4.1)
Moreover, the solution of problem (4.1) is continuous (or Lipschitz continuous) from to , if in addition, for any , , , , and both are Lipschitz continuous (or continuous) with Lipschitz constants , , , and , respectively.
then it is easy to see that is a Banach space (see ). Further, one can show that is a contractive operator and the rest of proof can be carried out by Theorems 3.1 and 3.2, and so it is omitted. □
This work was supported by the Basic Science Research Program through the National Research Foundation (NRF) Grant funded by Ministry of Education of the republic of Korea (2013R1A1A2054617), and partially supported by the Open Foundation of Artificial Intelligence Key Laboratory of Sichuan Province (2012RYY04). The authors are grateful to the referee for the helpful suggests and comments.
- Agarwal RP, Cho YJ, Huang NJ: Sensitivity analysis for strongly nonlinear quasivariational inclusions. Appl. Math. Lett. 2000,13(6):19-24. 10.1016/S0893-9659(00)00048-3MathSciNetView ArticleMATHGoogle Scholar
- Agarwal RP, Huang NJ, Tan MY: Sensitivity analysis for a new system of generalized nonlinear mixed quasi-variational inclusions. Appl. Math. Lett. 2004, 17: 345-352. 10.1016/S0893-9659(04)90073-0MathSciNetView ArticleMATHGoogle Scholar
- Agarwal RP, Verma RU:General system of -maximal relaxed monotone variational inclusion problems based on generalized hybrid algorithms. Commun. Nonlinear Sci. Numer. Simul. 2010,15(2):238-251. 10.1016/j.cnsns.2009.03.037MathSciNetView ArticleMATHGoogle Scholar
- Ahmad R, Siddiqi AH, Khan Z: Proximal point algorithm for generalized multivalued nonlinear quasi-variational-like inclusions in Banach spaces. Appl. Math. Comput. 2005, 163: 295-308. 10.1016/j.amc.2004.02.021MathSciNetView ArticleMATHGoogle Scholar
- Anh NLH, Khanh PQ: Variational sets of perturbation maps and applications to sensitivity analysis for constrained vector optimization. J. Optim. Theory Appl. 2013,158(2):363-384. 10.1007/s10957-012-0257-5MathSciNetView ArticleMATHGoogle Scholar
- Anh PN, Kim JK: A new method for solving monotone generalized variational inequalities. J. Inequal. Appl. 2010. Article ID 657192, 2010: Article ID 657192Google Scholar
- Balooee J, Kim JK: Some remarks on regularized nonconvex variational inequalities. J. Inequal. Appl. 2013. Article ID 531, 2013: Article ID 531Google Scholar
- Cao HW: Sensitivity analysis for a system of generalized nonlinear mixed quasi variational inclusions with H -monotone operators. J. Appl. Math. 2011. Article ID 921835, 2011: Article ID 921835Google Scholar
- Chang SS, Kim JK, Kim KH: On the existence and iterative approximation problems of solutions for set-valued variational inclusion in Banach spaces. J. Math. Anal. Appl. 2002,268(1):89-108. 10.1006/jmaa.2001.7800MathSciNetView ArticleMATHGoogle Scholar
- Ding K, He ZQ, Li J: Sensitivity analysis for a new class of generalized strongly nonlinear projection equations. Nonlinear Funct. Anal. Appl. 2003,8(3):423-431.MathSciNetMATHGoogle Scholar
- Ding XP, Wang ZB:Sensitivity analysis for a system of parametric generalized mixed quasi-variational inclusions involving -monotone mappings. Appl. Math. Comput. 2009,214(1):318-327. 10.1016/j.amc.2009.03.070MathSciNetView ArticleMATHGoogle Scholar
- Ding XP: Sensitivity analysis for a system of generalized mixed implicit equilibrium problems in uniformly smooth Banach spaces. Nonlinear Anal. TMA 2010,73(5):1264-1276. 10.1016/j.na.2010.04.052View ArticleMathSciNetMATHGoogle Scholar
- Dong H, Lee BS, Huang NJ: Sensitivity analysis for generalized parametric implicit quasi-variational inequalities. Nonlinear Anal. Forum 2001,6(2):313-320.MathSciNetMATHGoogle Scholar
- Fang YP, Huang NJ: Iterative algorithm for a system of variational inclusions involving H -accretive operators in Banach spaces. Acta Math. Hung. 2005,108(3):183-195. 10.1007/s10474-005-0219-6MathSciNetView ArticleMATHGoogle Scholar
- Farajzadeh A, Salahuddin : Sensitivity analysis for nonlinear set-valued variational equations in Banach framework. J. Funct. Spaces Appl. 2013. Article ID 258543, 2013: Article ID 258543Google Scholar
- Gao CJ, Cho YJ, Huang NJ: Solution sensitivity of nonlinear implicit quasi-variational inclusions. Arch. Inequal. Appl. 2003,1(3-4):453-462.MathSciNetMATHGoogle Scholar
- Hu RX: Sensitivity analysis for generalized mixed quasivariational inequalities. J. Eng. Math. 2000,17(3):23-30.MathSciNetMATHGoogle Scholar
- Huang NJ, Lan HY, Cho YJ: Sensitivity analysis for nonlinear generalized mixed implicit equilibrium problems with non-monotone set-valued mappings. J. Comput. Appl. Math. 2006,196(2):608-618. 10.1016/j.cam.2005.10.014MathSciNetView ArticleMATHGoogle Scholar
- Jeong JU:A system of parametric generalized nonlinear mixed quasi-variational inclusions in spaces. J. Appl. Math. Comput. 2005,19(1-2):493-506.Google Scholar
- Jeong JU, Kim SH: Sensitivity analysis for a system of generalized nonlinear mixed quasi-variational inclusions in q -uniformly smooth Banach spaces. Appl. Math. Comput. 2008,202(1):178-187. 10.1016/j.amc.2008.01.029MathSciNetView ArticleMATHGoogle Scholar
- Kazmi KR, Komal BS, Khan FA, Mansotra P: Sensitivity analysis for a system of parametric general quasi-variational-like inequality problems in uniformly smooth Banach spaces. Appl. Math. Comput. 2009,215(2):716-726. 10.1016/j.amc.2009.05.043MathSciNetView ArticleMATHGoogle Scholar
- Kim JK, Fang YP, Huang NJ: An existence result for a system of inclusion problems with applications. Appl. Math. Lett. 2008, 21: 1209-1214. 10.1016/j.aml.2007.10.025MathSciNetView ArticleMATHGoogle Scholar
- Kim JK, Kim KS: A new system of generalized nonlinear mixed quasivariational inequalities and iterative algorithms in Hilbert spaces. J. Korean Math. Soc. 2007,44(4):823-834. 10.4134/JKMS.2007.44.4.823MathSciNetView ArticleMATHGoogle Scholar
- Kim JK, Kim KS: On new systems of generalized nonlinear mixed quasivariational inequalities with two-variable operators. Taiwan. J. Math. 2007,11(3):867-881.MathSciNetMATHGoogle Scholar
- Kim JK, Kim DS: A new system of generalized nonlinear mixed variational inequalities in Hilbert spaces. J. Convex Anal. 2004,11(1):235-243.MathSciNetMATHGoogle Scholar
- Kim JK, Tuyen TM: Regularization proximal point algorithm for finding a common fixed point of a finite family of nonexpansive mappings in Banach spaces. Fixed Point Theory Appl. 2011. Article ID 52, 2011: Article ID 52Google Scholar
- Lan HY:A class of nonlinear -monotone operator inclusion problems with relaxed cocoercive mappings. Adv. Nonlinear Var. Inequal. 2006,9(2):1-11.MathSciNetMATHGoogle Scholar
- Lan HY:Nonlinear parametric multi-valued variational inclusion systems involving -accretive mappings in Banach spaces. Nonlinear Anal. TMA 2008,69(5-6):1757-1767. 10.1016/j.na.2007.07.021View ArticleMathSciNetMATHGoogle Scholar
- Lan HY, Cho YJ, Verma RU: On solution sensitivity of generalized relaxed cocoercive implicit quasivariational inclusions with A -monotone mappings. J. Comput. Anal. Appl. 2006,8(1):75-89.MathSciNetMATHGoogle Scholar
- Lan HY, Kang JI, Cho YJ:Nonlinear -monotone operator inclusion systems involving non-monotone set-valued mappings. Taiwan. J. Math. 2007,11(3):683-701.MathSciNetMATHGoogle Scholar
- Lan HY:Sensitivity analysis for generalized nonlinear parametric -maximal monotone operator inclusion systems with relaxed cocoercive type operators. Nonlinear Anal. TMA 2011,74(2):386-395. 10.1016/j.na.2010.08.049View ArticleMathSciNetMATHGoogle Scholar
- Moudafi A: Mixed equilibrium problems: sensitivity analysis and algorithmic aspect. Comput. Math. Appl. 2002, 44: 1099-1108. 10.1016/S0898-1221(02)00218-3MathSciNetView ArticleMATHGoogle Scholar
- Verma RU: Sensitivity analysis for relaxed cocoercive nonlinear quasivariational inclusions. J. Appl. Math. Stoch. Anal. 2006. Article ID 52041, 2006: Article ID 52041Google Scholar
- Verma RU: Role of A -monotonicity in sensitivity analysis for relaxed cocoercive nonlinear quasivariational inclusions and resolvent operator technique. Nonlinear Funct. Anal. Appl. 2006,11(4):577-588.MathSciNetMATHGoogle Scholar
- Verma RU:Sensitivity analysis for generalized strongly monotone variational inclusions based on the -resolvent operator technique. Appl. Math. Lett. 2006,19(12):1409-1413. 10.1016/j.aml.2006.02.014MathSciNetView ArticleMATHGoogle Scholar
- Komura Y: Nonlinear semigroups in Hilbert space. J. Math. Soc. Jpn. 1967, 19: 493-507. 10.2969/jmsj/01940493MathSciNetView ArticleMATHGoogle Scholar
- Lim TC: On fixed point stability for set-valued contractive mappings with application to generalized differential equations. J. Math. Anal. Appl. 1985, 110: 436-441. 10.1016/0022-247X(85)90306-3MathSciNetView ArticleMATHGoogle Scholar
- Nadler SB: Multi-valued contraction mappings. Pac. J. Math. 1969, 30: 475-488. 10.2140/pjm.1969.30.475MathSciNetView ArticleMATHGoogle Scholar
- Minty GJ: Monotone (nonlinear) operators in Hilbert space. Duke Math. J. 1962, 29: 341-346. 10.1215/S0012-7094-62-02933-2MathSciNetView ArticleMATHGoogle Scholar
This article is published under license to BioMed Central Ltd. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/2.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly credited.